# SDR 2005UALA00514

- Difficulty date: June 6, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 49,677 hours, 26,765 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DIVERTED TO DTW WITH A NR 1 ENGINE FIRE WARNING INDICATION.  CREW REPORTED AT ROTATION OVERHEAT DETECTION LIGHT AND MASTER CAUTION LIGHT ILLUMINATED. CREW SHUTDOWN NR 1 ENGINE AFTER OVERHEAT LIGHT ILLUMINATED AGAIN AND DIVERTED THE AIRCRAFT TO DTW. FOUND WIRE W1508-006-16R (LOOP B) SHORTED AND BROKEN THRU AT CLAMP LOCATED AT 12 O'CLOCK POSITION ABOVE CORE ENGINE. ALSO FOUND WIRE W1506-044-16R (LOOP A) CHAFED THRU AT 10 O'CLOCK FAN POSITION.  BOTH CORE LOOP A AND B FAILED MEGGER TEST.  REPAIRED WIRE HARNESS, REPLACED BOTH A AND B CORE LOOP M1122.  ACCOMPLISHED HIGH POWER RUN.  BOTH A & B LOOP FIRE DETECTION SYS CHECKED NORMAL.
